Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 28, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 5, 2013, 2:55 PM EST for Catoosa County, Walker County, Georgia. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 5, 2013, 2:55 PM EST (19:55 UTC)
- Expired
- Mar 5, 2013, 3:30 PM EST
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Catoosa County, GA, Walker County, GA
The radar
The Northeast Alabama radar (KHTX), 88 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 5, 2:55 PM EST | TSTM WND DMG | Fort Oglethorpe, GA | 911 CENTER REPORTED A FEW TREES DOWN IN THE NORTH END OF THE COUNTY. |
| Mar 5, 3:00 PM EST | TSTM WND DMG | 2 Ese Rossville, GA | 911 CENTER REPORTED ONE TREE DOWN AT BEAVER AVENUE AND LAFAYETTE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 5, 2:31 PM EST | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.9 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 710 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 364 m²/s²
- 0-3 km storm-relative helicity
- 349 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
042
WUUS52 KFFC 051955
SVRFFC
GAC047-295-052030-
/O.NEW.KFFC.SV.W.0028.130305T1955Z-130305T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
255 PM EST TUE MAR 5 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CATOOSA COUNTY IN NORTHWEST GEORGIA
NORTH CENTRAL WALKER COUNTY IN NORTHWEST GEORGIA
* UNTIL 330 PM EST
* AT 254 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED NEAR FORT OGLETHORPE...MOVING EAST AT
65 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RINGGOLD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EST
TUESDAY EVENING FOR NORTHERN GEORGIA.
&&
LAT...LON 3499 8498 3498 8498 3497 8499 3494 8499
3491 8502 3486 8537 3494 8539 3499 8536
TIME...MOT...LOC 1955Z 254DEG 58KT 3494 8526
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 5, 2:44 PM EST, 11 minutes earlier.
Area forecast discussion, Mar 5, 2:44 PM EST, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 244 PM EST TUE MAR 5 2013 ...SEVERE STORMS POSSIBLE THIS AFTERNOON AND EARLY EVENING... ...WINTER WEATHER ADVISORY FOR NORTHEAST MOUNTAINS TONIGHT AND EARLY WEDNESDAY... ...WIND ADVISORY IN EFFECT THROUGH WEDNESDAY... .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... STORMS BEGINNING TO BECOME MORE ORGANIZED TO THE WEST...AT LEAST FROM A LINEAR PERSPECTIVE WITH INTERMITTENT THUNDER FROM CENTRAL TENNESSEE THROUGH SOUTH CENTRAL ALABAMA AT THIS HOUR. LATEST RAP ANALYSIS SHOWS CAPES INCREASING TO AROUND 500 J/KG OVER CENTRAL ALABAMA AND OF MAIN CONCERN AT THIS POINT IS EARLIER PARTIAL CLEARING THAT TOOK PLACE LOCALLY THAT HAS ALLOWED TEMPS TO APPROACH THE 70 DEGREE MARK. COULD BE THAT THESE INCREASED TEMPS ALONG WITH CONTINUED RELATIVELY FRY MID LEVELS WILL ACT TO INHIBIT STORM DEVELOPMENT INITIALLY BUT FEEL LARGER SALE FORCING WILL EVENTUALLY TAKE OVER AND ALLOW FOR MORE ROBUST CONVECTION LATER THIS AFTERNOON. SHEAR WILL NOT BE A PROBLEM WITH 50 TO 60 KTS OF BULK EFFECTIVE SHEAR AND 300 TO 350 M2/S2 OF 0-1KM SRH. HAVE ACTUALLY SEEN MORE SPEED SHEAR THAN DIRECTIONAL OWING TO A STORM MODE MORE LINEAR AND MORE FAVORABLE FOR WINDS AND HAIL THUS FAR WITH SEVERAL HAIL REPORTS ALREADY UPSTREAM. ALL THAT SAID...EXPECT A MIXED BAG WITH WIND AND HAIL THE MOST LIKELY AND ISOLATED TORNADO POSSIBLE WITH STP PROGGED TO INCREASE TO 3 TO 4 THROUGH EARLY EVENING. HAVE INITIALIZED GRIDS WITH SEVERE WORDING AND HIGHLIGHTED WELL IN HWO AS WELL AS GRAPHICAST ADVERTISEMENT OF TIMING AND IMPACTS. IT SHOULD BE NOTED THAT STRONG WINDS WILL BE PRESENT IN THE GRADIENT ENVIRONMENT EVEN OUTSIDE OF CONVECTION AND HAVE A WIND ADVISORY IN EFFECT FOR THE AREA THROUGH WEDNESDAY. ATTENTION TURNS QUICKLY TO A DEVELOPING WINTER SCENARIO FOR NORTHEAST GEORGIA TONIGHT. STRONG CLOSED UPPER LOW PUSHES INTO THE TENNESSEE VALLEY AFTER 00Z. ALTHOUGH BEST MOISTURE PROFILE REMAINS NORTH...FORCING IS STRONG AFTER 03Z AND PERSISTS THROUGH 17Z WED. SREF OF COURSE IS MOST BULLISH ON AMOUNTS WITH WIDESPREAD 2 WHILE BUFR SOUNDINGS ARE MORE MODEST AT A HALF AND INCH TO AN INCH. REGARDLESS LOOKS TO BE AN INCONVENIENCE FOR MORNING COMMUTE AND WORTHY OF AN ADVISORY. INDICATING ISOLATED 2 INCHES IN THE HIGHEST ELEVATIONS OF THE MOUNTAINS. DEESE .LONG TERM /THURSDAY THROUGH TUESDAY/...STILL SIGNIFICANT DIFFERENCES IN GFS AND EURO AND BECAUSE OF UNCERTAINTY...NO CHANGES PLANNED FOR THIS CYCLE. 20 && .PREV DISCUSSION... /ISSUED 230 AM EST TUE MAR 5 2013/ LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... WRAP AROUND MOISTURE WITH THE SYSTEM IN THE SHORT TERM SHOULD HAVE ALREADY EXITED THE AREA BY WEDNESDAY NIGHT BUT IT WILL BE ANOTHER COLD NIGHT ACROSS THE CWA. WITH CURRENT FORECAST A FREEZE WARNING MAY BE NEEDED FOR WEDNESDAY NIGHT ACROSS MUCH OF THE CWA. RIDGING WILL BUILD INTO THE CWA ON THURSDAY AND DOMINATE THROUGH THE WEEKEND. AS THE RIDGE STRENGTHENS ACROSS THE AREA...THE INITIAL COOLER TEMPERATURES WILL WARM FOR THE WEEKEND...GIVING US A FEW DAYS REPRIEVE FROM THE RECENT FRIGID TEMPERATURES. SHOULD WARM UP INTO THE 60S SATURDAY AND SUNDAY WITH THE SOUTHERN PORTION OF CWA HAVING THE POTENTIAL TO SEE THE LOW 70S ON SUNDAY. THIS WILL PUT US CLOSE TO CLIMATOLOGY FOR HIGHS OVER THE WEEKEND. NEXT RAIN EVENT ISNT UNTIL LATE IN THE LONG TERM OR JUST BEYOND THE END OF IT. GFS AND ECMWF ARE IN POOR AGREEMENT WITH THE NEXT SYSTEM. GFS BRINGS THE SFC LOW INTO THE TN VALLEY SUNDAY NIGHT AND BRINGS THE RAIN CHANCES BACK TO THE CWA. IT THEN PUSHES THE FRONT THROUGH ON MONDAY AND STALLS IT ACROSS SOUTHERN GA MONDAY NIGHT. 00Z ECMWF IS A LITTLE MORE IN LINE THAN THE 12Z ECMWF...BUT STILL SLOWER THAN THE GFS AS THE ECMWF DOESNT BRING RAIN INTO THE CWA UNTIL MONDAY NIGHT. PATTERN IN GFS LOOKS MORE REALISTIC SO FORECAST TAKES THE GFS SOLUTION...BUT CONFIDENCE WITH THE TIMING OF THIS NEXT SYSTEM IS VERY LOW. 11 FIRE WEATHER... FUELS ARE DRY ACROSS MUCH OF NORTH AND CENTRAL GEORGIA. WINDS WILL BE GUSTY TODAY AND ARE EXPECTED TO REACH THE 15 MPH CRITERIA ACROSS CENTRAL GEORGIA. WOULD NORMALLY ISSUE A FIRE DANGER STATEMENT BUT BECAUSE RAIN IS EXPECTED TO MOVE IN BEFORE THE WINDS START REACHING THIS CRITERIA...WILL NOT ISSUE A FIRE DANGER STATEMENT. && AVIATION... 18Z UPDATE... PRECIPITATION ARRIVAL HAS BEEN DELAYED WITH LATEST SHORT TERM MODELS NOW SHOWING BEST TIMES BETWEEN 20Z AND 00Z WED. THUNDERSTORMS HAVE DEVELOPED OVER PORTIONS OF ALABAMA AND EXPECT THUNDERSTORM COVERAGE TO INCREASE SLIGHTLY AS IT ENTERS THE LOCAL AIRSPACE. FOR THIS REASON...HAVE ADDED TEMPO FOR TSRA FOR AFOREMENTIONED TIMEFRAME. PRECIP CLEARS BUT SHOULD SEE VFR WITH POTENTIAL FOR MVFR CIGS TO STICK AROUND INTO THE OVERNIGHT HOURS. WINDS WILL BE AN ISSUE THROUGH THE ENTIRE TAF PERIOD WITH GUSTS TO 35KTS LIKELY ON WEDNESDAY. //ATL CONFIDENCE...18Z UPDATE... MEDIUM ON TSRA POTENTIAL AND TIMING. HIGH ON REMAINING ELEMENTS. DEESE && .PRELIMINARY POINT TEMPS/POPS... ATHENS 34 51 30 61 / 70 5 5 0 ATLANTA 31 47 31 58 / 50 10 0 0 BLAIRSVILLE 31 40 29 52 / 70 60 10 0 CARTERSVILLE 32 47 30 56 / 50 20 5 0 COLUMBUS 35 53 32 62 / 40 5 0 0 GAINESVILLE 32 45 32 56 / 70 10 5 0 MACON 37 53 31 63 / 40 5 0 0 ROME 32 47 30 57 / 40 20 5 0 PEACHTREE CITY 33 50 28 58 / 40 5 0 0 VIDALIA 41 57 37 63 / 30 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM EST WEDNESDAY FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS... CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE... CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE... DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN... FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON... GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD... HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON... JONES...LAMAR...LAURENS...LUMPKIN...MACON...MADISON...MARION... MERIWETHER...MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE... NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN... TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX... WILKES...WILKINSON. WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 1 PM EST WEDNESDAY FOR THE FOLLOWING ZONES: DAWSON...FANNIN...GILMER... LUMPKIN...MURRAY...PICKENS...TOWNS...UNION...WHITE. && SHORT TERM...DEESE LONG TERM....20 AVIATION...DEESE
Hazardous weather outlook, Mar 5, 10:37 AM EST, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1037 AM EST TUE MAR 5 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061545- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1037 AM EST TUE MAR 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...ISOLATED SEVERE STORMS POSSIBLE ACROSS MUCH OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND THIS EVENING... ...CHANCE OF ACCUMULATING SNOW ACROSS FAR NORTH GEORGIA TONIGHT INTO WEDNESDAY... WEATHER HAZARDS EXPECTED... ISOLATED SEVERE STORMS WILL BE POSSIBLE ACROSS MUCH OF CENTRAL AND NORTH GEORGIA...WITH THE MAIN THREATS BEING DAMAGING WIND AND HAIL. ISOLATED TORNADOES ARE POSSIBLE. LATER TONIGHT...ISOLATED TO SCATTERED SNOW SHOWERS ARE POSSIBLE ACROSS FAR NORTH GEORGIA...LASTING INTO WEDNESDAY MORNING. IN GENERAL...A HALF OF AN INCH TO AN INCH OF SNOWFALL ACCUMULATION IS POSSIBLE NORTH OF A LINE FROM CHATSWORTH TO JASPER...DAWSONVILLE... DAHLONEGA AND CLEVELAND...WITH UP TO 2 INCHES AT THE HIGHEST ELEVATIONS OF THE NORTHEAST GEORGIA MOUNTAINS. A HALF INCH OR LESS OF SNOW IS POSSIBLE NORTH OF A LINE FROM ROME TO GAINESVILLE. DISCUSSION... A COLD FRONT WILL MOVE THROUGH NORTH AND CENTRAL GEORGIA TODAY BRINGING SHOWERS AND THUNDERSTORMS TO THE AREA. INSTABILITY WITH THIS SYSTEM IS SOMEWHAT LIMITED...BUT WILL BE SUFFICIENT FOR ISOLATED TO SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA. WITH A GOOD AMOUNT OF DEEP LAYER SHEAR AND MODERATE LOW LEVEL SHEAR...ISOLATED SEVERE STORMS WILL BE POSSIBLE. THE MAIN THREATS WILL BE DAMAGING WIND AND HAIL...BUT THERE IS ENOUGH LOW LEVEL SHEAR FOR POSSIBLE ISOLATED TORNADOES. THE BEST TIMING FOR THESE THUNDERSTORMS WILL BE AFTER NOON INTO THE EARLY EVENING. AS THE COLD FRONT EXITS THE REGION TONIGHT...MOISTURE ASSOCIATED WITH THIS SYSTEM WILL COMBINE WITH COLD TEMPERATURES...BRINGING THE CHANCE OF SNOW SHOWERS TO FAR NORTH GEORGIA....GENERALLY NORTH OF A LINE FROM ROME TO GAINESVILLE. BY MIDNIGHT...RAIN IS EXPECTED TO TRANSITION TO A RAIN/SNOW MIX AND THEN TO MOSTLY SNOW BEFORE SUNRISE. ISOLATED TO SCATTERED FLURRIES OR SNOW SHOWERS WILL CONTINUE INTO WEDNESDAY MORNING BEFORE DIMINISHING BY WEDNESDAY AFTERNOON. WITH FREEZING TEMPERATURES EXPECTED ACROSS THE FAR NORTH LATE TONIGHT AND EARLY WEDNESDAY...ALONG WITH WET ROADWAYS...SOME ROADS MAY BECOME SLICK AND DANGEROUS LATE TONIGHT INTO WEDNESDAY MORNING. PLEASE SEE OUR WINTER WEATHER ADVISORY /WSWFFC/ FOR MORE DETAILS. FINALLY...A TIGHT SURFACE PRESSURE GRADIENT DEVELOPING ACROSS THE REGION TODAY WILL BRING WINDS OF 15 TO 25 MPH WITH GUSTS AS HIGH AS 35 TO 40 MPH THIS AFTERNOON AND TONIGHT. WINDS THIS STRONG COULD TOPPLE WEAK OR DROUGHT STRESSED TREES. PLEASE SEE OUR WIND ADVISORY /NPWFFC/ FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... DISCUSSION... THE WRAP AROUND MOISTURE FROM AN EXITING LOW PRESSURE SYSTEM WILL CONTINUE THE CHANCE FOR ISOLATED TO SCATTERED FLURRIES OR SNOW SHOWERS ACROSS FAR NORTH GEORGIA THROUGH MID DAY ON WEDNESDAY. IN ADDITION...WITH THE TIGHT SURFACE PRESSURE GRADIENT BEHIND THIS SYSTEM...WINDS ARE FORECAST TO BE 20 TO 25 MPH WITH GUSTS AS HIGH AS 35 TO 40 MPH. WINDS THIS STRONG COULD TOPPLE WEAK OR DROUGHT STRESSED TREES. FREEZING TEMPERATURES ARE EXPECTED WEDNESDAY NIGHT AND A FREEZE WARNING WILL LIKELY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Mar 5, 2:13 PM EST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
213 PM EST TUE MAR 5 2013
GAZ001-002-051945-
213 PM EST TUE MAR 5 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN NORTHERN WALKER AND NORTHERN DADE COUNTIES UNTIL 245 PM EST...
AT 205 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM ABOUT 10 MILES WEST OF TRENTON...MOVING
NORTHEAST AT 70 MPH. HAIL TO THE SIZE OF DIMES AND WIND GUSTS TO 40
MPH ARE POSSIBLE WITH THIS STORM AS IT AFFECTS NEW ENGLAND...
WILDWOOD...NORTHERN PARTS OF LOOKOUT MOUNTAIN AND ROSSVILLE.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3499 8526 3497 8527 3487 8559 3488 8559
3495 8561 3498 8561 3499 8560
TIME...MOT...LOC 1912Z 245DEG 61KT 3494 8553Special weather statement, Mar 5, 2:45 PM EST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
245 PM EST TUE MAR 5 2013
GAZ001>004-052030-
245 PM EST TUE MAR 5 2013
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WHITFIELD...
WALKER...CATOOSA AND DADE COUNTIES UNTIL 330 PM EST...
AT 240 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TRENTON...MOVING EAST AT 65 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
WHITFIELD...WALKER...CATOOSA AND DADE COUNTIES THROUGH 330 PM EST.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE COOPER HEIGHTS...
MORGANVILLE...CLOUDLAND CANYON STATE PARK...NEW ENGLAND...TRENTON...
CHATTANOOGA VALLEY...CHICKAMAUGA...BLUE SPRING...BEAUMONT...FORT
OGLETHORPE...LAKEVIEW...ROCK SPRING...FAIRVIEW...INDIAN SPRINGS AND
GRAYSVILLE.
&&
LAT...LON 3497 8482 3493 8484 3491 8483 3488 8483
3475 8550 3492 8556 3499 8530 3499 8482
TIME...MOT...LOC 1945Z 254DEG 56KT 3486 8542The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 9:16 AM EST | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 34 hr |
| Mar 5, 9:50 AM EST | Winter Weather Advisory | FFC | Dawson, Fannin, Gilmer, Lumpkin, Murray, Pickens and 3 more | 23 hr |
| Mar 5, 2:13 PM EST | Special Weather Statement | FFC | Dade | 32 min |
| Mar 5, 2:45 PM EST | Special Weather Statement | FFC | Catoosa, Dade | 45 min |
| Mar 5, 3:21 PM EST | Special Weather Statement | FFC | Chattooga, Gordon | 24 min |
| Mar 5, 3:32 PM EST | Special Weather Statement | FFC | Murray, Whitfield | 28 min |
| Mar 5, 3:42 PM EST | Special Weather Statement | FFC | Bartow, Gordon | 33 min |
| Mar 5, 3:44 PM EST | Special Weather Statement | FFC | Haralson, Paulding, Polk | 31 min |
| Mar 5, 3:45 PM EST | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 30 min |
| Mar 5, 4:00 PM EST | Severe Thunderstorm Warning | FFC | Haralson, Paulding, Polk | 45 min |
| Mar 5, 4:07 PM EST | Special Weather Statement | FFC | Gilmer | 23 min |
| Mar 5, 4:12 PM EST | Special Weather Statement | FFC | Coweta, Heard, Troup | 33 min |
| Mar 5, 4:14 PM EST | Special Weather Statement | FFC | Cherokee | 31 min |
| Mar 5, 4:16 PM EST | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Lumpkin, Towns, Union, White | 44 min |
| Mar 5, 4:34 PM EST | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Heard, Meriwether, Troup | 26 min |
| Mar 5, 4:42 PM EST | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 33 min |
| Mar 5, 4:46 PM EST | Special Weather Statement | FFC | Forsyth, Hall | 29 min |
| Mar 5, 5:01 PM EST | Special Weather Statement | FFC | Gwinnett | 14 min |
| Mar 5, 5:06 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Talbot | 24 min |
| Mar 5, 5:12 PM EST | Special Weather Statement | FFC | Jackson | 33 min |
| Mar 5, 5:15 PM EST | Special Weather Statement | FFC | Butts, Spalding | 30 min |
| Mar 5, 5:20 PM EST | Severe Thunderstorm Warning | FFC | Barrow, Jackson | 25 min |
| Mar 5, 5:29 PM EST | Special Weather Statement | FFC | Macon | 31 min |
| Mar 5, 5:42 PM EST | Special Weather Statement | FFC | Madison | 33 min |
| Mar 5, 6:04 PM EST | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe | 11 min |
| Mar 5, 6:09 PM EST | Special Weather Statement | FFC | Pulaski | 36 min |
| Mar 5, 6:32 PM EST | Special Weather Statement | FFC | Hancock, Warren | 28 min |
| Mar 5, 6:38 PM EST | Special Weather Statement | FFC | Laurens | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.